Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


AIDS AND MENINGITIS - JB
Nov 15, 2000

I AM AN AIDS PATIENT OF ABOUT 10 YEARS WITH TREATMENT ON AND OFF MOSTLY OFF. I AM TRYING TO FIND MORE INFORMATION ON AIDS RELATED MENINGITIS. I SUFFER FROM THIS DISEASE AND I AM IN A GREAT DEAL OF PAIN WHICH IS MONITERED BY MY DOCTOR CLOSELY. HOWEVER, NOONE CAN SEEM TO HELP ME ON WHAT TO DO FOR THE SIDE EFFECTS FROM THIS ILLNESS AND FATIGUE. IF YOU HAVE ANY INFORMATION THAT CAN HELP ME I, WOULD GREATLY APPRECIATE IT. THANK YOU, CHUCK,KNOXVILLE TN.

Response from Dr. Bartlett

Chuck, meningitis in a person living with AIDS can be due to different causes; sometimes it is related to HIV itself and sometimes it is due to a complication of AIDS. Do you know which kind you have? The kind of meningitis determines treatment. I am sorry to hear about your pain, and working closely with your doctor can be very important. Sometimes I ask my patients with chronic pain to see a pain specialist for help, so you may want to discuss this possibility with your health care provider.

John A. Bartlett, M.D.



Previous
tingling and numbness in hand
Next
Elevate numbers?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement